首 頁小小說社會科學搜榜 ┆ 改進建議 ┆ 哲學宗教政治法律文化科教語言文字醫學管理資源藝術資料數理化天文地球專業技術教育資源建築房地産
當前位置:e書聯盟數理化天文地球數學英文數學資料
數理名稱
數理大小
更新時間
人 氣
· The pur-pose of this handbook is to supply a collection of mathematical formulas and tables which will prove to be valuable to students and research workers in the fields of mathematics, physics,...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· Theory and Problems of ADVANCED CALCULUS Second Edition ROBERT WREDE, Ph.D. MURRAY R. SPIEGEL, Ph.D. Former Professor and Chairman of Mathematics Rensselaer Polytechnic...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· 1549 410 B Surfaces 41O(Vl.21) surface, one-sided. A nonorientable closed Surfaces surface without boundary cannot be embed- ded in the Euclidean space ...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· (英文版)數學,物理,化學,生物學習資料-Math.Advanced.pdf
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· MATH P ROOFS DEMYST IFIED Demystified Series Advanced Statistics Demystified Algebra Demystified Anatomy Demystified Astronomy Demystified Biology Demystified Biotechnology Demystified Bus...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· (英文版)數學,物理,化學,生物學習資料Mathematics-.Linear.pdf
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· ALGORITHMS ROBERT SEDGEWICK BROWN UNNER!MY ADDISON-WESLEY PUBLISHING COMPANY Reading, Massachusetts l Menlo Park, California London l Amsterdam l Don Mills, Ontario l S...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· A ‘nice’bijection for a content formula for skew semistandard Young tableaux Martin Rubey Institut f¨ur Mathematik Universit¨at Wien http://www.yollukhali.com.at/~r...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· CU-TP-1066 , HWS-200201 hep-th/0208030 A “Periodic Table”for Supersymmetric M-Theory Compacti?cations 1 1,2 Charles F. Doran and Michael Faux 1Departments...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· Symmetry, Integrability and Geometry: Methods and Applications Vol. 2 (2006), Paper 023, 9 pages A Banach Principle for Semifinite von Neumann Algebras Vladimir CHILIN ? and Semyon LITVINOV ??...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· A Banach space dichotomy theorem for quotients of subspaces Valentin Ferenczi Abstract A Banach space X with a Schauder basis is de?ned to have the restricted quotient heredit...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· A basis for the full Hom?y skein of the annulus RICHARD J. HADJI 1 and HUGH R. MORTON Department of Mathematical Sciences, University of Liverpool, Peach St, Liverpool, L69 7ZL, Engl...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· A beginner’s guide to analysis on metric spaces Stephen William Semmes Rice University Houston, Texas Abstract These notes deal with various kinds of distance functions and r...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· Abelian Extensions of the Group of Di?eomorphisms of a Torus. Yuly Billig School of Mathematics and Statistics, Carleton University, 1125 Colonel By Drive, Ottawa, K1S 5B6, Canada ...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· Abelian Functions for Trigonal Curves of Degree Four and Determinantal Formulae in Purely Trigonal Case ? Yoshihiro ONISHI Preface In the theory of elliptic functions, there ar...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· May 23, 2006 ABELIAN GROUPS, HOMOMORPHISMS AND CENTRAL AUTOMORPHISMS OF NILPOTENT GROUPS AYAN MAHALANOBIS 1. Introduction It is natural to try to ?nd a necessary and su?cient ...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· ABELIAN POINTS ON ALGEBRAIC CURVES PETE L. CLARK Abstract. We study the question of whether algebraic curves of a given genus g de?ned over a ?eld K must have points rational over the...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· ISSN 1472-2739 (on-line) 1472-2747 (printed) 157 Algebraic & Geometric Topology Volume 2 (2002) 157–170 ATG Published: 6 March 2002 Abelian Subgroups of the Torelli Group Wi...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· and then -P!z-&sor of zooiogy a? I3lIke&~ cidieg -LcvmiEm iLEd 5-om i 970 TO 19w was I3zkznJI-of the? x !2mqmays i3esemh Iai3maxq7 cIksdge* He 4 eI?Aae&a Faio...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· Part I The Origin of Living Things Unraveling the Mystery of How Defying gravity. This gecko lizard is able to climb wa s and Geckos Defy Gravity walk upside down acro...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· “CLASSICAL” FLAG VARIETIES FOR QUANTUM GROUPS: THE STANDARD QUANTUM SL(n, C) CHRISTIAN OHN Abstract. We suggest a possible programme to associate geometric “?ag- like”data ...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· 3D-2D analysis of a thin ?lm with periodic microstructure Jean-Fran?cois Babadjian and Margarida Ba′?a Abstract The purpose of this article is to study the behavior of a...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· A∞-method in Lusternik-Schnirelmann category Norio Iwase? Address : Graduate School of Mathematics, Kyushu University, Japan. e-mail: iwase@math.kyushu-www.yollukhali.com Ju...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· A∞-STRUCTURES, BRILL-NOETHER LOCI AND THE FOURIER-MUKAI TRANSFORM A. POLISHCHUK Introduction The goal of this paper is to show how the techniques of A∞-categories can be app...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· A∞-STRUCTURES ON AN ELLIPTIC CURVE A. POLISHCHUK Abstract. The main result of this paper is the proof of the ”transversal part”of the homological mirror symmetry conjecture f...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· A SURGERY FOR GENERALIZED COMPLEX STRUCTURES ON 4-MANIFOLDS GIL R. CAVALCANTI AND MARCO GUALTIERI Abstract. We introduce a surgery for generalized complex manifolds whose input is ...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· A basic inequality for submanifolds in a cosymplectic space form Jeong-Sik Kim and Jaedong Choi? May 23, 2006 Abstract For submanifolds tangent to the structure vector ?el...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY Volume 00, Number 0, Xxxx 1997 A BASIS FOR THE RIGHT QUANTUM ALGEBRA AND THE “1 = q”PRINCIPLE DOMINIQUE FOATA AND GUO-NIU HAN 1. Int...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· Published in the ICA’99 Proceedings, Aussois, France Jan. 1999, pp. 283-288. A BAYESIAN APPROACH TO SOURCE SEPARATION Kevin H. Knuth Department of Neuroscience Albert ...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· The Annals of Statistics 2006, Vol. 34, No. 2, 820–836 DOI: 10.1214/009053606000000047 c Institute of Mathematical Statistics, 2006 A BAYES METHOD FOR A MONOTONE HAZARD RATE VIA S-PA...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· ABELIAN COMPLEX STRUCTURES ON SOLVABLE LIE ALGEBRAS ′ MARIA L. BARBERIS AND ISABEL G. DOTTI Abstract. We obtain a characterization of the Lie algebras admitting abelian complex...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· Abelian equations and rank problems for planar webs Vladislav V. Goldberg and Valentin V. Lychagin May 25, 2006 Abstract We ?nd an invariant characterization of planar web...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· [ps-bounded1j, May 24, 2006] 2 Abelian groups with a p -bounded subgroup, revisited By Carla Petroro and Markus Schmidmeier Abstract. Let Λbe a commutative local uniseri...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· Abelian ideals in a Borel subalgebra of a complex simple Lie algebra Ruedi Suter Departement Mathematik, ETH Z¨urich, ETH Zentrum, 8092 Z¨urich, Switzerland suter@www.book118...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· ABELIAN VARIETIES OVER CYCLIC FIELDS BO-HAE IM AND MICHAEL LARSEN Abstract. Let K be a ?eld of characteristic = 2 such that every ?nite separable extension of K is cyclic. Let A be an abe...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· ABELIAN VARIETIES WITHOUT HOMOTHETIES YURI G. ZARHIN Abstract. A celebrated theorem of Bogomolov asserts that the ?-adic Lie algebra attached to the Galois action on the Tate module o...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· A Bernstein Type Result for Special Lagrangian Submanifolds Mao-Pei Tsui & Mu-Tao Wang October 25, 2001, revised Jan 21, 2002 email: tsui@www.yollukhali.com, mtwang@www.yollukhali.com ...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· The Annals of Statistics 2004, Vol. 32, No. 4, 1492–1512 DOI: 10.1214/009053604000000526 c Institute of Mathematical Statistics, 2004 A BERNSTEIN–VON MISES THEOREM IN THE NONPARAMETRIC...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· The Annals of Applied Probability 2005, Vol. 15, No. 1B, 941–962 DOI: 10.1214/105051604000000792 c Institute of Mathematical Statistics, 2005 A BERRY–ESSEEN THEOREM FOR FEYNMAN–KAC AND ...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· BETHE’S STATES FOR GENERALIZED XXX AND XXZ MODELS Anatol N. KIRILLOV & Nadejda LISKOVA Graduate School of Mathematics, Nagoya University Chikusa–ku, Nagoya 486–8602, Japan ...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· ABEL-JACOBI MAPS ASSOCIATED TO SMOOTH CUBIC THREEFOLDS JOE HARRIS, MIKE ROTH, AND JASON STARR Contents 1. Introduction 1 2. Review of the Abel-Jacobi Map 4 3. ...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· A BETTER UPPER BOUND ON THE NUMBER OF TRIANGULATIONS OF A PLANAR POINT SET FRANCISCO SANTOS AND RAIMUND SEIDEL Abstract. We show that a point set of cardinality n in the plane cannot ...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· A Bi-Hamiltonian Structure for the Integrable, Discrete Non-Linear Schr¨odinger System Nicholas M. Ercolani Department of Mathematics, University of Arizona, Tucson, AZ 85721-008...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· ABELIAN STRICT APPROXIMATION IN AW*-ALGEBRAS AND WEYL-VON NEUMANN TYPE THEOREMS Claudio D’Antoni and L′aszl′o Zsid′o Dedicated to Professor E. E?ros on his 70th birthday Abstract...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· Abelian topological groups with host algebras 1 Abelian topological groups with host algebras Hendrik Grundling, Karl-Hermann Neeb ? Abstract. The concept of a host a...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· ABELIAN UNIPOTENT SUBGROUPS OF REDUCTIVE GROUPS GEORGE J. MCNINCH ABSTRACT. Let G be a connected reductive group de?ned over an algebraically closed ?eld k of characteristic p 0. The p...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· A Binary Approach to the Lorenz Model R. L′opez-Ruiz Laboratoire de Physique Statistique Ecole Normale Superieure 24 rue Lhomond, 75231 - Paris Cedex 05 (France) Abstra...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· ABOUT COORDINATES ON THE PHASE-SPACES OF SCHLESINGER SYSTEM (n + 1 MATRICES, sl(2, C)-CASE) ′ AND GARNIER–PAINLEVE 6 SYSTEM MIKHAIL V. BABICH Abstract. The geometric ...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· A brief introduction to p-adic numbers Stephen Semmes Abstract In this short survey we look at a few basic features of p-adic num- bers, somewhat with the point of view of a class...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· A BOUNDARY VERSION OF CARTAN-HADAMARD AND APPLICATIONS TO RIGIDITY. JEAN-FRANC? OIS LAFONT Abstract. In this paper, we prove a version of the classical Cartan-Hadamard theorem for ...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· About one singularity of the property of disturbed di?erential systems, that equivalents to linear di?erential equations I. Kopshaev ? June 14, 2006 Abstract This pape...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· About the equivalence of divisor classes on hyperelliptic curves and a quotient of linear forms by an algebraic group action V.G. Lopez Neumann 1 introduction For a hyperelliptic curve ...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· About the regularized Navier–Stokes equations Marco Cannone & Grzegorz Karch Universit′e de MarnelaVall′ee, Laboratoire d’Analyse et de Math′ematiques Appliqu′ees Cit′...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· ABSENCE OF SUPER-EXPONENTIALLY DECAYING EIGENFUNCTIONS ON RIEMANNIAN MANIFOLDS WITH PINCHED NEGATIVE CURVATURE ′ ANDRAS VASY AND JARED WUNSCH 1. Introduction and statement of ...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· ABSOLUTE CONTINUITY FOR RANDOM ITERATED FUNCTION SYSTEMS WITH OVERLAPS ′ YUVAL PERES, KAROLY SIMON, AND BORIS SOLOMYAK Abstract. We consider linear iterated function systems wi...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· ABSOLUTELY CONTINUOUS, INVARIANT MEASURES FOR DISSIPATIVE, ERGODIC TRANSFORMATIONS Jon. Aaronson, Tom Meyerovitch Abstract. We show that a dissipative, ergodic measure preserving transfor...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· ABSOLUTE WHITEhead TORSION ANDREW KORZENIEWSKI Abstract. We re?ne the Whitehead torsion of a chain equivalence of ?nite iso chain complexes in an additive category A from an el...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· A category for the adjoint representation Ruth Stella Huerfano? and Mikhail Khovanov?1 Introduction The adjoint representation of a simple Lie algebra g admits a deformation into an irredu...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· PRELIMINARY VERSION A Central Limit Theorem for Convex Sets B. Klartag? School of Mathematics Institute for Advanced Study Einstein Drive Princeton, NJ 08540, US...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
· A CHARACTERIZATION OF HYPERBOLIC SPACES INDIRA CHATTERJI AND GRAHAM NIBLO Abstract. We show that a geodesic metric space is hyperbolic in the sense of Gromov if and only if intersections ...
運行環境:Win9X/Win2000/WinXP/Win2003/
授權方式:共享版
推薦星級:
總數:252660 上一頁1 2 3 4 5 6 7 8 ...43下一頁

本類最新上傳

Copyright © 2005-2020 www.yollukhali.com. All Rights Reserved